# SDR DL72S951929

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FRAME TO STRINGER ATTACH ANGLE FOUND CRACKED AT FS BS 804 STR 14L.  REPAIRED PER SRM 53-10-4 PG 87 TO 89.
